# SDR USAABB00097

- Difficulty date: August 30, 2000
- Submitted: November 22, 2000
- Operation: Air carrier
- Aircraft: N619AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27198
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 380029815
- Condition: Leaking
- Location: Apu Bay
- Part time: 25,510 hours
- Stage of operation: CR
- How discovered: V
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

MSP - FLT 64 - EN ROUTE SFO/PHL, AIRCRAFT OPERATING WITH RIGHT IDG ON MEL AND THE APU RUNNING, THE APU PERFORMED A SHUT DOWN DUE TO LOW OIL PRESSURE.  FLIGHT DIVERTED TO MSP AND LANDED WITH NO FURTHER INCIDENT.  MAINTENANCE FOUND A SEVERE OIL LEAK IN THE APU.  THE APU WAS PROGRAMMED FOR REPLACEMENT.  THE OVERHEAD GENERATOR CONTROL PANEL WAS REPLACED TO CLEAR THE IDG MEL, AND THE AIRCRAFT WAS RELEASED FOR FLIGHT.  (X)
